?

Log in

cat [userpic]
by cat (mo17)
at January 24th, 2008 (11:06 am)

Me and my boyfriend have recently become sexually active however we haven't started having sex. We've talked about the contraception that we're going to use and we've decided on both the Pill and condoms.

I now have the pill and i've been fully checked out. But i'm really nervous about taking it. Some of the side effects are really drastic and i'm nervous about it. My boyfriend is really understanding and tells me to take as long as i want. He says that the only reason the really scary side effects are mentionned is because the company is trying to cover as many bases as possible. (he's studying bio-medical science) Is he right?

I know that weight gain is the most common, and I don't care about that, but one side effect -chloasma- is really noticable. My parents don't know about me going on the pill and I'm not ready to tell them just yet.

What I'm basically asking is are the side effects REALLY noticable? and do the really drastic side effects occur in people who are allergic to practically everything?
i'm going on to ovranette.

please help!


thanks
Cathy